# SDR AALA20060151

- Difficulty date: March 3, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 13G INOPERATIVE.  REPAIRED BROKEN WIRE UNDER 13G SEAT FOR EMERGENCY LIGHT AT SEAT 13G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
